IIUM Repository

A random coincidence point theorem for multifunction

Fakhar, Kamran and Mustafa, Ghulam and Azram, Mohammad (2010) A random coincidence point theorem for multifunction. International Journal of Pure & Applied Mathematics, 58 (4). pp. 373-380. ISSN 1314-3395 (O), 1311-8080 (P)

[img] PDF (A random coincidence point..) - Published Version
Restricted to Repository staff only

Download (77kB) | Request a copy


A random coincidence point theorem for multifunction under the very mild conditions is established. The theorem proved here can be viewed as stochastic version of Ljubomir Ciric (Indian J. pure appl. Math., 24 (1993),145-149).

Item Type: Article (Journal)
Additional Information: 3127/1768
Uncontrolled Keywords: separable metric space, multifunction, random coincidence point
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Engineering > Department of Science
Depositing User: Prof Mohammad Azram
Date Deposited: 09 Sep 2011 08:52
Last Modified: 09 Sep 2011 08:52
URI: http://irep.iium.edu.my/id/eprint/1768

Actions (login required)

View Item View Item


Downloads per month over past year